# SDR QXEA2009041400261

- Difficulty date: April 10, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 14,404 hours, 14,147 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - CONDITION LEVERS WHERE ACCIDENTALLY PULLED PAST 850 AFTER TAKEOFF.  LOST THE PEC'S AND RETURN TO THE FIELD.  LANDING UNEVENTFUL.  INTERROGATED CDS FOUND FAULT CODES 236 AND 260 ON NR 1 AND NR 2 ENGS.  C/W FIM TASK'S 61-20-06-810-818 FOR FAULT CODE 260 AND CLEARED FAULT.  C/W OPERATION TEST OF THE AUTOFEATHER AND UPTRIM SYSTEM'S.  ALSO, C/W FIM TASK 61-20-05-810-822 FOR FAULT CODE 236 CLEARED FAULT AND COMPLIED WITH OPERATIONAL TEST OF OSG AND AUTOFEATHER AND UPTRIM SYSTEMS.  OPS CHECKS NORMAL.  FAULTS DID NOT RE-OCCUR.  ACFT OK'D FOR CONTINUED SERVICE.  NO PARTS REPLACED.
